# SDR CA010406004

- Difficulty date: March 23, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2Q8
- Aircraft time: 48,634 hours
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65544709
- Condition: Broken
- Location: A/C  Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THEY HAD A LOUD NOISE IN THE MID CABIN WHEN THE LEFT AIR CONDITIONING PACK WAS RUNNING. THEY ALSO NOTED THAT THE SMELL THAT WAS NOTICEABLE WHEN THE PACK WAS RUNNING. THE AIRCRAFT WAS REMOVED FROM SERVICE TO INVESTIGATE THE CREW REPORT AND A FIBRE GLASS DUCT IN THE LEFT HAND MIX CHAMBER OF THE AIR CONDITIONING SYSTEM WAS FOUND TO HAVE A HOLE IN THE SIDE OF IT. THE DUCT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
